Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sixpacs

Accutane sucks

Recommended Posts

Almost finish 6 months and still get zits.......two huge one on the chin where it been clear for a while. Doesn't it working for me??

Share this post


Link to post
Share on other sites

thats how i was...i kept getting pimples within 4 months of use..

after the 4th month..it just went away

now i get the ocassional pimple, but it dies off really really quick..

im basically jsut left with redmarks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×